# SDR ASOA04394

- Difficulty date: May 31, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN VPS, THE EMERGENCY FLOOR LIGHT STRIP AT ROW 6 A/B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT LAMP AT ROW 6 A/B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
